Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2006, Article ID 18387, 20 pages
http://dx.doi.org/10.1155/AAA/2006/18387

Single blow-up solutions for a slightly subcritical biharmonic equation

1Faculté des Sciences et Techniques, Université de Nouakchott, Nouakchott BP 5026, Mauritania
2The Abdus Salam ICTP, Trieste 34014, Italy

Received 29 October 2004; Accepted 20 January 2005

Copyright © 2006 Khalil El Mehdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Khalil El Mehdi, “Single blow-up solutions for a slightly subcritical biharmonic equation,” Abstract and Applied Analysis, vol. 2006, Article ID 18387, 20 pages, 2006. https://doi.org/10.1155/AAA/2006/18387.